Does anyone else get red scars at insertion sites? I place my Dexcom on my but (so it is less visible) and now I have so many red marks that won’t go away. Been using it for a few years and find it generally really helpful- but the red marks and pain are unfortunate. I also get pain after five days- and seems to hurt more when blood is high. My last one was too uncomfortable and had to take out and now have a large scab where it used to be. Anyone have ideas to make this better? thanks!
hi @Jessicacarlin, I get more scarring from the infusion set than the cgm, and I have had to rip out a cgm set after 24 hours from pain, or bleeding. I tend to use the “love handle” area for cgm and top of the butt for infusion sets. I would just stop the continuous use of cgm or go every other week to extend the use of your available real estate. back of arms may be an option but the sets will be visible. I cant use belly (painful) or thighs anymore (due to scarring over the years).
Thank you!- guess I’m not the only one. I don’t have a pump- so only one machine (one is enough- I feel like a robot already…)
My doctor prescribed Luxiq as a prep for my insertion site. I rub a little of the foam on the site, wait a couple minutes for it to dry, and then place my pod or CGM on the site. No redness or itching any more. Luxiq is available as a generic plus my dermatologist provides samples that are great when traveling. I use my abdomen for the CGM, but I alternate arms/sites for the OmniPod pump every 3 days.